# SDR 2008UALA05952

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 39,742 hours, 4,758 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE EMERGENCY LIGHT NOT ON AT DOOR 5 RT.  LIGHT FOUND INOPERATIVE.  REPLACED LIGHT ASSY.  OP CHECKED NORMAL.
